Tags

, , ,

Tuesday

Recovery continues.  My night was spent with lots of pain killers, there was one more I think, but I remember morphine was IT to manage my pain (as if it’s function wasn’t that obvious to you), aspirin to prevent blood clots, stool softeners no explanation needed, and pepcid to manage acid in my stomach from all these pills.

There was just one little thing that I should have considered before I kept asking for morphine every 3-4 hrs.  I have never had morphine!! ….nor any street drugs.  My body was not used to all these meds and it was reacting to it about now, as if to say to me “what is all this stuff in me…. get it out”.  By morning I was done with morphine and Roxicodone took it’s place.  Now, I’m not so sure about this one either, but what the heck, let’s go for it.  I will soon find out that the “roxi” may not have been the best thing for me to take.  But sometimes, I need to try things before I learn my lesson.

IMG_2037

the board to keep me updated

More visitors came and it was great to see Valerie my dear friend who brought me pretty yellow flowers to brighten my day.

IMG_2090

Helena flew in from Croatia the night before and she came in to see me and brought me a couple of goodies from the old country.

Received flowers from my Rotary club via dear member Jessica.  Thank you for the beautiful orchids.

IMG_2091

Diane the PT came at 10 and at 2 and I walked up and down the hall way both times.  The first time 1/2 way up and back, the next time a bit farther and back…. the nausea was kicking in again.  Remember, this is the next day after surgery, about 24 -28 hrs after.  Amazing!

Dianne my Sweet Physical Therapist

Dianne my Sweet Physical Therapist

Everything was going so well, until I miss calculated my pain level and let it go beyond control.  I was trying to give my body rest from all the morphine, but I guess that wasn’t the best move at this point.  Wow, by the time I realized the pain level was at about 10 it was too late to start managing it.  With all the opiums and all the other pills in my body the nausea was overwhelming.  I shared with the nurse again that the codeine or codon (whatever) makes me nauseous and to fine something else to give me.

The nurses, with the drs. orders, changed my meds to Norco and to a different anti nauseous meds.  At this point I have lost track of all the medications and changes that were taking place, so I can’t name then any more.  All I know is that now I was taking Norco every 4 hrs, vs 6 in order to take over the pain control.  It took most of the day and into the evening to get the pain under control, but the nausea was still out of control now.

Greg spent the rest of the evening holding my hand and watching me wake up and drift off to sleep over and over again.

That night was a good night and the nausea subsided.  Ahhhh, it was great to feel more like myself.

Advertisements